MathSciNet Relay Station
MathSciNet bibliographic data
MR2955863 35L05 (35A22 44A10)
Bulut, Hasan; Baskonus, H. Mehmet; Tuluce, Seyma The solution of wave equations by Sumudu transform method. J. Adv. Res. Appl. Math. 4 (2012), no. 3, 66–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement